# SDR CALA2013103092511

- Difficulty date: October 29, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A320-232
- Aircraft serial: 1435
- Aircraft time: 41,758 hours, 16,851 cycles
- Engine: Iae V2527A5
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Condition: Inoperative
- Location: Nlg
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NOSE GEAR TAXI LIGHT SYSTEMS INOPERATIVE.
